How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Joseph Gelis Your Own Question
Joseph Gelis
Joseph Gelis, Nurse
Category: Health
Satisfied Customers: 321
Experience:  LSU Graduate 1992 w/ Bacc. Science in Nursing, 15+ years bedside nursing, mostly in critical care.
8973592
Type Your Health Question Here...
Joseph Gelis is online now
A new question is answered every 9 seconds

I have been feeling swimmy headed for about a week. My ...

Customer Question

I have been feeling swimmy headed for about a week. My blood pressure has been up also. THey put me on a blood pressure low dose medicine and I am still swimmy headed at times. My eyes feel heavy and that is the exact spot that I feel the swimmy feeling. I am really worried. I have had chest xrays and an EKG and all of that was fine. What should I do?
Submitted: 8 years ago.
Category: Health
Expert:  Joseph Gelis replied 8 years ago.
Any time you are put on a new medication, especially a blood pressure medication, and you begin to have adverse side effects such as having a "swimmy head" feeling, you should notify the prescribing doctor right away. Even though the medication may be "low dose", you may be extra sensitive to it and need to be placed on a different medication. It may be causing your blood pressure to go too low, which can give you that lightheaded sensation. I would recommend calling his office first thing in the morning, explaining your symptoms while on this new medication. I hope you get it resolved.